MAUDE Adverse Event Report: STRYKER SPINE-FRANCE FIXED ANGLE BONE SCREW DIAM 4.0 X 14MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM.

STRYKER SPINE-FRANCE FIXED ANGLE BONE SCREW DIAM 4.0 X 14MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM.
Model Number 48674014
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw from initial procedure backed out.Surgeon performed revision procedure to remove the screw and replace with revision screw.
 
Additional Manufacturer Narrative
Method: risk assessment; the reported event was confirmed visually to have backed out of the plate via photograph received.Device was not returned and lot number was not provided, therefore device history review and complaint history review could not be performed.It is not possible identify a specific root cause as it is unknown how the screw was initially placed and/or the activity that the patient participated in following surgery.
 
Event or Problem Description

Brand Name
FIXED ANGLE BONE SCREW DIAM 4.0 X 14MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7106249
Report Number0009617544-2017-00432
Device Sequence Number13778183
Product Code MNH
UDI-Device Identifier04546540392954
UDI-Public(01)04546540392954
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48674014
Device Catalogue Number48674014
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight100